| Model Number |
6CFN |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Distress (2329); Unintended Extubation (4564)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 6cfn 6 fen trach cann w reus ic x1 lot: 24e0386jzx 6cfn 6 fen trach cann w reus ic x1 lot: 24e0386jzx 6cfn 6 fen trach cann w reus ic x1 lot: 24e0386jzx medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use, the four inner tubes were extremely tight, patient unable to turn independently once inserted.Further tubes were opened of same batch.Again same issues.Full emergency change were required, and patient was distressed from the event.